Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

How to get rid of joint pain ?

Last more than one year i have leg joint ,and hand joint pain ... Hi , am 26 years old, Last more than one year i have leg joint ,and hand joint pain..how can i get relieve from this problem?
Asked On : Mon, 30 May 2011
Answers:  3 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
You go for RA test to rule out Rhaumatoid artheritis.
If it is negative nothing to worry,
Go for regular exercise like walking,swimming etc
ok and bye.
Answered: Mon, 30 May 2011
I find this answer helpful
  User's Response
Rx, 1) Cal.Phos.6x- 6 tabs twice daily for 1 month.
2) Cal.Flour 200/7D/OD - In morning for 7 days.
3) Bell.1M/4D/BD- for 2 Days.
Answered: Mon, 30 May 2011
Physical Therapist or Physiotherapist Suhani Sethi's  Response
do go in for an RA test.
if the report is positive consult a rhuematist who specially deals with arthritis.
also take physio sessions.
to avoid pain
to maintain movement
to prevent deformities.
Answered: Mon, 30 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor